# SDR C2XA03TY092

- Difficulty date: July 23, 2003
- Submitted: July 23, 2003
- Operation: Air carrier
- Aircraft: N13990
- Make and model: Emb EMB-145LR
- Aircraft serial: 145277
- Aircraft time: 7,512 hours, 5,443 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 14532605003
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION THE ROW 2, CABIN SEAT TRACK WAS FOUND CORRODED.  MAINTENANCE REMOVED AND REPLACED THE SEAT TRACK IAW EMB-145-AMM-53-01-06.
